# SDR REXA2016030500350

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,899 hours, 3,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS, PHOTO LUMINESCENT FLOOR PROXIMITY, EMER ESCAPE PATH MARKING SYS STRIP, TAPE IS INOPERATIVE.  SECURED LIGHT STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
